# SDR SWAA012428

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STR CLIPS CRACKED ( 2 EA ) AT STR 16L, BS 767 & BS 787.                              R&R STR CLIPS PER SRM.
